| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
| Date of Event |
08/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2019.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that tecnis symfony multifocal intraocular lens (model zxr00 +11.0 diopter) was explanted from patient¿s right eye because of patient not happy, experiencing halos and glares.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on: 1/7/2020.Device evaluation: the product was returned to the manufacturing site for evaluation.The product was received dry in a little jar.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: he manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: additional information as received and it was learnt that patient saw the symptoms immediately after the implant on (b)(6) 2019.Reportedly lens from another manufacturer was used as replacement for the patient.Patient was doing well and satisfied post operatively.No further information provided.Date of event: (b)(6) 2019.All pertinent information available to johnson and johnson surgical vision has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.